Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneman21293

Help Face Stinging So Bad I Can't Sleep

Recommended Posts

The regimen never really gives me trouble but when I incorporate jojoba oil it tends to sting. Well tonight after I added 3 drops for my chin acne my face is absolutely on fire! I can't decide whether to watch off all the treatment to make it feel better or suck it up. Washing off bp right after I apply it seems to always leave the skin red and irritated. Please help me someone this is a nightmare. I've about had it with this

I'm pretty sure I'm allergic to jojoba oil.

Share this post


Link to post
Share on other sites

Do u use a fan when you dry up ur regimen? Cuz when i apply the treatment and moisturizer it stings also. But it goes away when i use a fan. But im not allergic to jojoba oil (that i know of). If my face is super dry i use more jojoba oil instead. Hehhee... I fan around 10 minutes or when the moisturizer gets absorbed..

Share this post


Link to post
Share on other sites

The regimen never really gives me trouble but when I incorporate jojoba oil it tends to sting. Well tonight after I added 3 drops for my chin acne my face is absolutely on fire! I can't decide whether to watch off all the treatment to make it feel better or suck it up. Washing off bp right after I apply it seems to always leave the skin red and irritated. Please help me someone this is a nightmare. I've about had it with this

I'm pretty sure I'm allergic to jojoba oil.

Maybe not an allergy, but possibly irritant contact dermatitis. It would be a very good idea to discontinue jojoba oil.

Share this post


Link to post
Share on other sites

I had some stinging issues before, although I don't think it was from the jojoba oil, I would just wash it off with cold water & take a day or half day off applying the regimen & it me helped a lot!

If you think or know its the jojoba oil stop using it & try just using a moisturizer without jojoba oil. Good luck!

Share this post


Link to post
Share on other sites

Sounds like an allergic reaction to me. I was allergic to the BP when I tried the regimen. Anything that uncomfortable is NOT good. I would've washed off and just went without treatment that night. No need to suffer needlessly... I would not recommend using again!! See a derm if the Regiment doesn't work for you. Thats what I eventually had to do..

Share this post


Link to post
Share on other sites

The pain eventually was bearable enough so that I could sleep but my skin felt so weird this morning and is beet red from the reaction. The jojoba oil broke me out a little too. My skin is has dry as can be, red, and a little broken out. Don't think I've every been this depressed about my skin.

Share this post


Link to post
Share on other sites

Acneman, are you into the 2nd/3rd week of the regimen? If you are, I'm afraid that this is a perfectly normal reaction for many people. As your skin adjusts to the BP it will become less red, dry and irritated.

I would suggest leaving jojoba oil alone and use cetaphil moisturiser for a couple of weeks. This is a thick and greasy moisturiser (so be prepared) but it will help to sooth and moisturise your skin while you adjust to BP. Once your skin is adjusted a bit more, switch back to Dan's moisturiser and jojoba oil as I found that is the combination that really got me clear.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×